MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of rheumatology · 1989

Acute myelocytic leukemia after the use of cyclophosphamide in the treatment of polyarteritis nodosa.

Escalante A, Kaufman R L, Beardmore T D

Клинический случайСтатьяПеревод в очереди

Аннотация

The use of cyclophosphamide has been associated with the delayed appearance of neoplasms. We report a woman who developed myelodysplastic syndrome leading to acute myelocytic leukemia, 4 years after receiving 13 g of cyclophosphamide over 6 months for severe polyarteritis nodosa. Cytogenetic abnormalities typical of damage induced by alkylating agents, including partial deletions of chromosomes 5 and 7, were present. This case represents the first reported occurrence of cyclophosphamide associated malignancy in polyarteritis nodosa.

Для цитирования: Escalante A, Kaufman R L, Beardmore T D. Acute myelocytic leukemia after the use of cyclophosphamide in the treatment of polyarteritis nodosa.. The Journal of rheumatology. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.